# SDR CA140922003

- Difficulty date: September 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,259 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730112
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O`S WINDSHIELD DELAMINATED WHILE IN FLIGHT. IT WAS NOT KNOWN WHAT ASPECT OF THE FLIGHT THIS ORIGINALLY OCCURRED. FLIGHT CONTINUING TO DESTINATION.   REPLACED THE RT WINDSHIELD IAW AMM 56-11-00-PB401.
